Volume 36, Number 2
Previous Issue Next Issue

J. Comp. Math., 36 (2018), pp. 0-0.

Purchase PDF 8 2227 Abstract

Charles-Edouard Bréhier, Martin Hairer & Andrew M. Stuart

10.4208/jcm.1607-m2016-0539

J. Comp. Math., 36 (2018), pp. 159-182.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 328 4182 Abstract

Wanfang Shen & Liang Ge

10.4208/jcm.1611-m2016-0676

J. Comp. Math., 36 (2018), pp. 183-201.

Preview Purchase PDF 9 3195 Abstract

Christoph Reisinger & Zhenru Wang

10.4208/jcm.1612-m2016-0681

J. Comp. Math., 36 (2018), pp. 202-236.

Preview Purchase PDF 6 3179 Abstract

Jie Yang, Guannan Zhang & Weidong Zhao

10.4208/jcm.1612-m2016-0582

J. Comp. Math., 36 (2018), pp. 237-258.

Preview Purchase PDF 24 3858 Abstract

Ning Du & Wanfang Shen

10.4208/jcm.1612-m2016-0696

J. Comp. Math., 36 (2018), pp. 259-275.

Preview Purchase PDF 12 3879 Abstract

Rikard Anton & David Cohen

10.4208/jcm.1701-m2016-0525

J. Comp. Math., 36 (2018), pp. 276-309.

Preview Purchase PDF 19 3263 Abstract

Liang Ge & Tongjun Sun

10.4208/jcm.1703-m2016-0692

J. Comp. Math., 36 (2018), pp. 310-330.

Preview Purchase PDF 8 3315 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard